# SDR DALA2019062403801

- Difficulty date: June 24, 2019
- Submitted: June 24, 2019
- Operation: Air carrier
- Aircraft: N936AT
- Make and model: Boeing 717-200
- Aircraft serial: 55058
- Aircraft time: 46,092 hours, 31,944 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 696
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FRAME BS 696 LH SIDE.FRAME  REPLACED PER AD 2013-19-22 TASK CARD 5310-01436-03A.
